# SDR DALA2018121877255

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 75,267 hours, 56,008 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Odor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING BURNING RUBBER SMELL IN CABIN AND COCKPIT, NO HAZE. FOUND NBR 4 TIRE FLAT SPOT. R/R NBR 4 MLG WHEEL ASSY AND BRAKE ASSY PER MD88 AMM 32-40,32-42. T/S ANTISKID PER MD88 AMM 32-43. CKS GOOD. PERFORMED NO GO ODI PREVENTION SECTION 2172. C/W WC 2120-2367 AND DUCT BURNOUT. NO ODORS. (LP4764924)
